Bevacizumab-induced transient sixth nerve palsy in ovarian cancer: A case report

Mazdak Momeni, Laura Veras, Konstantin Zakashansky

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We report a case of transient sixth nerve palsy after systemic administration of bevacizumab. Two days after systemic administration of bevacizumab in conjunction with gemcitabine and carboplatin in a 67-year-old woman with recurrent primary ovarian cancer, the patient developed sixth nerve palsy. After bevacizumab was stopped, the complete left sixth nerve palsy resolved spontaneously over the course of 3 months. This is the first reported case of bevacizumab-induced cranial sixth nerve palsy in the treatment of gynecologic malignancy.

Original languageEnglish
Pages (from-to)e196-e198
JournalAsia-Pacific Journal of Clinical Oncology
Volume12
Issue number1
DOIs
StatePublished - 1 Mar 2016

Fingerprint

Dive into the research topics of 'Bevacizumab-induced transient sixth nerve palsy in ovarian cancer: A case report'. Together they form a unique fingerprint.

Cite this